Alert archive / North Dakota / High Wind Watches in 2016

High Wind Watch 2, NWS Bismarck, ND

April 4, 20167 counties in North Dakota

NWS Bismarck, ND issued this high wind watch at Apr 4, 2016, 1:51 PM MDT for 7 counties in North Dakota. It took effect at Apr 5, 2016, 12:00 PM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 4, 2016, 1:51 PM MDT (19:51 UTC)
In effect from
Apr 5, 2016, 12:00 PM MDT
Expired
Apr 5, 2016, 2:32 AM MDT
In force
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Billings County, ND, Bowman County, ND, Golden Valley County, ND, Hettinger County, ND, Slope County, ND, Stark County, ND

The radar

The Bismarck radar (KBIS), 182 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 7.9 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2016-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2016-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
798 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
221 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

369 
WWUS73 KBIS 041951
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
251 PM CDT MON APR 4 2016

NDZ031>033-040-041-043-044-050400-
/O.NEW.KBIS.HW.A.0002.160405T1800Z-160406T0300Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
151 PM MDT MON APR 4 2016

...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING. 

* TIMING...TUESDAY AFTERNOON THROUGH TUESDAY EVENING.

* WINDS...NORTHWEST WIND GUSTS IN EXCESS OF 60 MPH POSSIBLE.

* IMPACTS...DRIVING HIGH PROFILE VEHICLES AND WORKING OUTDOORS ON
  ELEVATED STRUCTURES MAY BECOME HAZARDOUS. REDUCED VISIBILITY IN
  SNOW SHOWERS POSSIBLE TUESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

AYD
3 follow-up statements
335 
WWUS73 KBIS 042341
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
641 PM CDT MON APR 4 2016

NDZ031>033-040-041-043-044-050745-
/O.CON.KBIS.HW.A.0002.160405T1800Z-160406T0300Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
541 PM MDT MON APR 4 2016

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

* TIMING...TUESDAY AFTERNOON THROUGH TUESDAY EVENING.

* WINDS...NORTHWEST WIND GUSTS IN EXCESS OF 60 MPH POSSIBLE.

* IMPACTS...DRIVING HIGH PROFILE VEHICLES AND WORKING OUTDOORS 
  ON ELEVATED STRUCTURES MAY BECOME HAZARDOUS. REDUCED 
  VISIBILITY IN SNOW SHOWERS POSSIBLE TUESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
TWH
600 
WWUS73 KBIS 050305
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1005 PM CDT MON APR 4 2016

NDZ031>033-040-041-043-044-051115-
/O.CON.KBIS.HW.A.0002.160405T1800Z-160406T0300Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
905 PM MDT MON APR 4 2016

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

* TIMING...TUESDAY AFTERNOON THROUGH TUESDAY EVENING.

* WINDS...NORTHWEST WIND GUSTS IN EXCESS OF 60 MPH POSSIBLE.

* IMPACTS...DRIVING HIGH PROFILE VEHICLES AND WORKING OUTDOORS 
  ON ELEVATED STRUCTURES MAY BECOME HAZARDOUS. REDUCED 
  VISIBILITY IN SNOW SHOWERS POSSIBLE TUESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
TWH
958 
WWUS73 KBIS 050832
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
332 AM CDT TUE APR 5 2016

NDZ031>033-040-041-043-044-051645-
/O.UPG.KBIS.HW.A.0002.160405T1800Z-160406T0300Z/
/O.NEW.KBIS.HW.W.0003.160405T1800Z-160406T0500Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
232 AM MDT TUE APR 5 2016

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 11 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 11 PM MDT THIS
EVENING.

* TIMING...THIS AFTERNOON THROUGH THIS EVENING...WITH THE
  STRONGEST WINDS OCCURRING BETWEEN 4 PM AND 9 PM MDT.

* WINDS...NORTHWEST WINDS GUSTING TO AROUND 60 MPH.

* IMPACTS...DRIVING HIGH PROFILE VEHICLES AND WORKING OUTDOORS ON
  ELEVATED STRUCTURES WILL BE HAZARDOUS. REDUCED VISIBILITY IS
  POSSIBLE IN SNOW SHOWERS THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

USE EXTRA CAUTION IF YOU ARE TRAVELING. SECURE ANY PROPERTY THAT
MAY GET BLOWN AROUND IN THE HIGH WINDS.

&&

$$

NDZ001-009-017-051645-
/O.NEW.KBIS.WI.Y.0007.160405T2100Z-160406T0500Z/
DIVIDE-WILLIAMS-MCKENZIE-
INCLUDING THE CITIES OF...CROSBY...WILLISTON...WATFORD CITY
332 AM CDT TUE APR 5 2016

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT
CDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
MIDNIGHT CDT TONIGHT. 

* TIMING...LATE THIS AFTERNOON THROUGH THIS EVENING.

* WINDS...NORTHWEST WINDS AROUND 30 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...TRAVEL WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE
  VEHICLES. WORKING ON ELEVATED STRUCTURES WILL BE HAZARDOUS.
  REDUCED VISIBILITY IS POSSIBLE IN SNOW SHOWERS THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

USE EXTRA CAUTION AND HANG ON TO THE WHEEL IF YOU ARE TRAVELING
LATE THIS AFTERNOON THROUGH THIS EVENING.

&&

$$

NDZ018>020-034>036-042-045>047-050-051645-
/O.NEW.KBIS.WI.Y.0007.160406T0000Z-160406T0900Z/
DUNN-MERCER-OLIVER-MORTON-BURLEIGH-KIDDER-GRANT-SIOUX-EMMONS-
LOGAN-MCINTOSH-
INCLUDING THE CITIES OF...KILLDEER...BEULAH...HAZEN...CENTER...
MANDAN...BISMARCK...STEELE...ELGIN...FORT YATES...LINTON...
NAPOLEON...ASHLEY
332 AM CDT TUE APR 5 2016 /232 AM MDT TUE APR 5 2016/

...WIND ADVISORY IN EFFECT FROM 7 PM CDT /6 PM MDT/ THIS EVENING
TO 4 AM CDT /3 AM MDT/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 PM CDT /6 PM MDT/ THIS
EVENING TO 4 AM CDT /3 AM MDT/ WEDNESDAY. 

* TIMING...THIS EVENING THROUGH EARLY WEDNESDAY MORNING.

* WINDS...NORTHWEST WINDS AROUND 30 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...TRAVEL WILL BE DIFFICULT...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. WORKING ON ELEVATED STRUCTURES WILL BE 
  HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

USE EXTRA CAUTION AND HANG ON TO THE WHEEL IF YOU ARE TRAVELING
THIS EVENING THROUGH EARLY WEDNESDAY MORNING.

&&

$$

CJS/KS

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this high wind watch went out at Apr 4, 12:34 PM MDT, 1 hour 17 minutes earlier.

Area forecast discussion, Apr 4, 12:34 PM MDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
134 PM CDT MON APR 4 2016

.UPDATE...
ISSUED AT 122 PM CDT MON APR 4 2016

ANOTHER QUICK UPDATE TO BLEND TO OBSERVED TRENDS. FIRE AND WIND
HEADLINES FOR TUESDAY ACROSS SOUTHWEST AND SOUTH CENTRAL NORTH
DAKOTA WILL LIKELY BE ISSUED WITH THE NEXT UPDATE.

UPDATE ISSUED AT 938 AM CDT MON APR 4 2016

NO SIGNIFICANT CHANGES FOR TODAY OTHER THAN TO BLEND TO OBSERVED
TRENDS THROUGH 14 UTC. WILL CONTINUE TO MONITOR FIRE WEATHER
CONDITIONS ACROSS THE SOUTHWEST THIS AFTERNOON AS NEAR CRITICAL
CONDITIONS MAY BE APPROACHED. HOWEVER...THE REQUIRED THREE HOUR
WINDOW FOR CRITICAL CONDITIONS FOR A HEADLINE DOES NOT APPEAR AT
THIS TIME THAT IT WILL BE MET. LOOKING AHEAD TO TOMORROW...A FIRE
WEATHER WATCH MAY BE NEEDED AS CRITICAL FIRE WEATHER CONDITIONS
MAY BE POSSIBLE SOUTHWEST AND SOUTH CENTRAL IN THE DRY SLOT OF THE
STACKED LOW PRESSURE SYSTEM.

UPDATE ISSUED AT 629 AM CDT MON APR 4 2016

FOR EARLY MORNING UPDATE ONLY CHANGE WAS TO ADJUST BACK SIDE OF
CLOUD COVER STRETCHING FROM NEAR MINOT TO NEAR JAMESTOWN A BIT TO
THE WEST. STILL EXPECT THIS TO START DISSIPATING AS THE MORNING
GOES ON. OTHERWISE...REMAINDER OF FORECAST LOOKS GOOD.

&&

.SHORT TERM...(TODAY THROUGH TUESDAY AFTERNOON)
ISSUED AT 342 AM CDT MON APR 4 2016

MAIN HIGHLIGHTS IN THE SHORT TERM PERIOD INCLUDE A CHANCE FOR
THUNDERSTORMS/NON-SEVERE IN THE WEST THIS MONDAY EVENING...LIGHT
FREEZING RAIN POTENTIAL FROM THE TURTLE MOUNTAINS SOUTH INTO THE
JAMES RIVER VALLEY MONDAY NIGHT...FOLLOWED BY GUSTY WINDS ACROSS
SOUTHWEST NORTH DAKOTA TUESDAY WITH POTENTIAL FOR WIND HEADLINES.

FOR THE NEAR TERM...THE FOG/STRATUS IMAGERY LOOP AND SURFACE
OBSERVATIONS SHOW A PERSISTENT AREA OF CLOUDY CONDITIONS
GENERALLY ALONG AND EAST OF THE MISSOURI RIVER. ONGOING LOW LEVEL
925MB-850MB COLD AIR ADVECTION WITH SUFFICIENT MOISTURE HAS
RESULTED IN SOME FLURRIES AT ROLLA...BUT THE LATEST CANADIAN
MOSAIC RADAR SHOWS THIS ACTIVITY SHIFTING FARTHER EAST. CLOUDS
WILL SHRINK IN AREAL COVERAGE THROUGH THE MORNING AND GENERALLY BE
CONFINED TO THE TURTLE MOUNTAINS BY 18Z MONDAY.

THE LATEST WATER VAPOR IMAGERY SHOWS A SHORTWAVE TROUGH WORKING
INTO THE NORTHWEST COAST WITH A TRANSITORY MID/UPPER LEVEL RIDGE
DOWNSTREAM IN THE NORTHERN ROCKIES. THIS RIDGE TRANSLATES ACROSS
WESTERN AND CENTRAL NORTH DAKOTA DURING THE DAYLIGHT HOURS TODAY
RESULTING IN LOW LEVEL WARM AIR ADVECTION DEVELOPING FROM WEST TO
EAST. EXPECT DRY WEATHER WITH HIGHS IN THE 60S WEST TO 40S EAST
CENTRAL UNDER SUNNY TO PARTLY CLOUDY CONDITIONS.

A SURFACE LOW PRESSURE AND ASSOCIATED FRONTAL SYSTEM EMERGES FROM
WESTERN ALBERTA AND OCCLUDES AS IT SHIFTS INTO SOUTHWESTERN
SASKATCHEWAN 12Z TUESDAY...WITH A NEARLY VERTICALLY STACKED SYSTEM
INTO SOUTHWESTERN NORTH DAKOTA 00Z WEDNESDAY. AFTER AN INITIAL
SURGE OF WIND AND PRECIPITATION MONDAY NIGHT...A DRY SLOT DEVELOPS
TUESDAY WHICH TRANSLATES FROM WEST TO EAST DURING THE DAY. ON THE
BACK SIDE OF THE LOW...ANOTHER ROUND OF RAIN SHOWERS BEGIN TO
IMPINGE INTO THE SOUTHWEST BY TUESDAY AFTERNOON. BOUNDARY LAYER
WINDS OF 30KT WILL LIKELY YIELD A WIND ADVISORY HEADLINE FOR
SOUTHWEST NORTH DAKOTA TUESDAY.

FOR PRECIPITATION MONDAY NIGHT...TWO AREAS OF CONCERN. FIRST IN
THE WEST...AS THE 850-700MB RIDGE AXIS SHIFTS THROUGH CENTRAL
NORTH DAKOTA 00Z TUESDAY...INCREASING MOISTURE ADVECTION VIA A
850MB 50KT SOUTHERLY JET DEVELOPS...WITH A NARROW 850MB THETA-E
RIDGE AXIS ACROSS THE WEST MONDAY EVENING. THIS SHOULD BE THE
FOCUS FOR SOME ELEVATED CONVECTION. NAM BUFKIT SOUNDINGS ADVERTISE
300-500 J/KG OF MOST UNSTABLE CAPE WITH AROUND 20KT OF EFFECTIVE
BULK SHEAR. SECOND AREA OF CONCERN IS THE TURTLE MOUNTAIN SOUTH
INTO THE JAMES RIVER VALLEY 06Z-12Z TUESDAY. SOUNDINGS CONTINUE TO
SUPPORT LIGHT FREEZING RAIN.. WILL CONTINUE TO HIGHLIGHT THESE IN
THE HWO FOR NOW AND LET THE DAYSHIFT/EVENING REVIEW THE LATEST
DATA FOR ANY POSSIBLE WINTER HEADLINES.

.LONG TERM...(TUESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 342 AM CDT MON APR 4 2016

AFOREMENTIONED LOW PRESSURE SYSTEM CONTINUES TO GRADUALLY SLIDE
OFF TO THE SOUTHEAST TUESDAY NIGHT INTO WEDNESDAY. MOISTURE
WRAPPING AROUND THE SYSTEM WILL BRING CHANCES FOR RAIN
EARLY...WITH A TRANSITION TOWARDS SNOW AS COOLER AIR WORKS IN.
ALSO...EXPECT WINDS TO INCREASE ACROSS THE AREA AS STRONGER WINDS
ALOFT CONTINUE TO WORK DOWN AS COLD AIR ADVECTION INCREASES.
STRONGEST WINDS EXPECTED TO BE OVER SOUTHWEST NORTH DAKOTA.

ON WEDNESDAY...DRIER WEATHER EXPECTED TO START THE DAY BEFORE A
CLIPPER SYSTEM DIVES INTO THE AREA. GREATEST CHANCES FOR
PRECIPITATION WITH THIS SYSTEM WILL BE OVER CENTRAL AND EASTERN
PORTIONS OF THE AREA...THOUGH AMOUNTS SHOULD REMAIN ON THE LOW
SIDE. HAVE INCREASED WINDS SIGNIFICANTLY AS THIS SYSTEM MOVES
THROUGH LATE WEDNESDAY INTO EARLY THURSDAY AS MODELS/FORECAST
SOUNDINGS SUGGEST THAT MIXING MAY CONTINUE THROUGH THE OVERNIGHT
HOURS.

QUIETER WEATHER WITH A WARMING TREND EXPECTED FOR THE REMAINDER OF
THIS WEEK AS RIDGE BUILDS TO THE WEST. UNSETTLED PATTERN MAY RE-
DEVELOP TO START THE UPCOMING WEEK BRINGING PRECIPITATION CHANCES
AND COOLER TEMPERATURES.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 122 PM CDT MON APR 4 2016

VFR CONDITIONS ARE FORECAST FOR THIS AFTERNOON AND EVENING.
SCATTERED RAIN SHOWERS...WITH AN ISOLATED EMBEDDED THUNDERSTORM
POSSIBLE...WILL ENTER WESTERN NORTH DAKOTA LATE THIS EVENING AND
MOVE EAST THROUGH THE NIGHT. A BRIEF PERIOD OF FREEZING
RAIN...SLEET AND SNOW WITH MVFR CONDITIONS IS POSSIBLE AT KJMS
EARLY TUESDAY MORNING. STRONG WESTERLY WINDS WITH GUSTS NEAR 40
KTS ARE POSSIBLE AT KDIK TUESDAY AFTERNOON.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...AYD
SHORT TERM...KS
LONG TERM...JJS
AVIATION...AYD
Hazardous weather outlook, Apr 4, 12:20 PM MDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
120 PM CDT MON APR 4 2016

NDZ001-002-009-010-017>019-031>033-040-043-051830-
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-BOWMAN-
120 PM CDT MON APR 4 2016 /1220 PM MDT MON APR 4 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS LATE THIS EVENING AND TONIGHT.
SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG WESTERLY WINDS SUSTAINED TO 35 MPH WITH GUSTS UP TO 50 MPH
ARE POSSIBLE ACROSS SOUTHWEST NORTH DAKOTA TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ005-013-023-025-037-048-051-051830-
ROLETTE-PIERCE-WELLS-FOSTER-STUTSMAN-LA MOURE-DICKEY-
120 PM CDT MON APR 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF LIGHT FREEZING RAIN MONDAY NIGHT EXTENDING
FROM THE TURTLE MOUNTAINS SOUTH INTO THE JAMES RIVER VALLEY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY AFTERNOON.
SEVERE WEATHER IS NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ034-035-041-042-044>047-050-051830-
MORTON-BURLEIGH-HETTINGER-GRANT-ADAMS-SIOUX-EMMONS-LOGAN-MCINTOSH-
120 PM CDT MON APR 4 2016 /1220 PM MDT MON APR 4 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NEAR CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS PORTIONS
OF SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA THURSDAY AFTERNOON AND
EARLY EVENING.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY AFTERNOON.
SEVERE WEATHER IS NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ003-004-011-012-020>022-036-051830-
RENVILLE-BOTTINEAU-WARD-MCHENRY-OLIVER-MCLEAN-SHERIDAN-KIDDER-
120 PM CDT MON APR 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA AND SOUTH CENTRAL NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY AFTERNOON.
SEVERE WEATHER IS NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 2:09 PM MDTFire Weather WatchBISAdams, Burleigh, Emmons, Grant, Hettinger, Logan and 3 more12 hr

Nearby

High Wind Watches in North Dakota, 2016Every high wind watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.